# SDR SWAA2022021788310

- Difficulty date: June 12, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 47,753 hours, 24,418 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E SEAL RETAINER ABOVE #1 PYLON AFT TIP IS CRACKED / REMOVED LEFT WING T/E SEAL RETAINER ABOVE #1 PYLON AFT TIP WITH CRACK DAMAGE AND INSTALLED NEW FITTING P/N 115A2953-1 IAW AIPC 57-50-00-25 AND SRM 51-40-02-0G-0.
